# SDR AALA201907189005

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 21,954 hours, 8,907 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN SETTING STAB TRIM FOR TAKE OFF, NEITHER YOKE TRIM SWITCH WOULD ACTIVE ELECTRIC TRIM MOTORS. TRIM WHEELS COULD BE MOVED MANUALLY. MAINTENANCE ACCOMPLISHED STM INTERNAL LOGIC RESET IAW FIM 27-41-00. PERFORMED STAB. ELEC. TRIM SYS. REPAIR CONFIRMATION, OPS. CHECKED NORM. DFCS BITE SHOWS NO RELATED FAULTS ON CURRENT STATUS OR FLIGHT HISTORY.
